PubMed Health⌕ Search

PubMed · 9202372

Transient ST-segment changes associated with mitral valvuloplasty using the Inoue balloon.

Abstract

We describe unexplained transient inferior ST-segment elevation on the electrocardiogram during Inoue mitral valvuloplasty in 8 patients from a series of 108. Electrocardiographic changes were associated with chest pain in 7 patients, and although the clinical features were suggestive of myocardial ischemia, no cause for this could be found.

Explore related subjects

Keep this discovery

Explore connections, maps & timelines

BibTeXRIS

P F Ludman, D Hildick-Smith, A Harcombe, L M Shapiro. 1997-06-15. Transient ST-segment changes associated with mitral valvuloplasty using the Inoue balloon.. https://doi.org/10.1016/s0002-9149(97)00230-0

Cite the original work for its findings. Save a collection to share your selection of sources.

KEEP EXPLORING

Related citations

Immune heparin-induced thrombocytopenia resulting from preceding exposure to heparin catheter flushes.

Immune heparin-induced thrombocytopenia (HIT) is a life-threatening adverse effect of heparin. It can result from any type of heparin exposure and by any route of administration; however only a few cases are reported after exposures to small quantities of heparin from catheter flushes. The major clinical problem associated with HIT is thrombosis. Early detection and institution of alternative, non-heparin anticoagulation are important. We report a patient with HIT associated with use of therapeutic-dose unfractionated heparin in whom immune sensitization to heparin was triggered by two 500-unit exposure to UFH associated with intravascular catheter flushing for antineoplastic chemotherapy in a patient with colon adenocarcinoma.

Catheterization↗